# SDR LR7A2015031800547

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK WHILE PERFORMING SB 382-57-85 R2 NDI, FOUND 3 MISDRILLED HOLES WITH DOUBLE FLUSH RIVETS PLUGGING THEM AT NR 3 DRY BAY LOWER RIB CAP AT CWS178.78R PLANK STRINGERS 16, 17, & 18 AT DRAG FITTING ATTACHMENT, WL256.  REPAIRED IAW LAC MEA 382-57-14-055.  NR 2269.
